# SDR 0201969862

- Difficulty date: May 21, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N771NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47769
- Aircraft time: 58,327 hours, 57,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Longeron
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During MCK in ATL, Corrosion was found around fastener holes in four places in the base flange of longeron 30 between frame 377 and 389. Repaired per EA 98-189737.
